MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD PLI; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD PLI; INTRAOCULAR LENS
Lot Number SB19473
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uveitis (2122)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device reported remains implanted and therefore, not returned to lenstec.However, there is no evidence to suggest that any aspect of this device was responsible for the reported event.As additional investigation is completed a supplemental report will be issued.
 
Event or Problem Description
Lenstec received an email stating "the patient had sudden congestion and visual fog symptoms in the right eye".
 
Additional Manufacturer Narrative
Based on the initial report (documentation analysis, endotoxin check results and complaint history) and the assessment by lenstec's medical monitor, lenstec concludes that there was no evidence to suggest that any aspect of this device was responsible for the reported incident.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description

Brand Name
SOFTEC HD PLI
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, 17092
BB  17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, 17092
BB   17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key21970539
Report Number9613160-2025-00016
Device Sequence Number20898110
Product Code HQL
UDI-Device Identifier00844369002677
UDI-Public00844369002677
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberSB19473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DICLOFENAC SODIUM EYE DROPS; DICLOFENAC SODIUM EYE DROPS; LEVOFLOXACIN EYE GEL; LEVOFLOXACIN EYE GEL; TOBRAMYCIN DEXAMETHASONE EYE DROPS; TOBRAMYCIN DEXAMETHASONE EYE DROPS
Patient SexUnknown